# SDR FDEA202506100883

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,438 hours, 19,228 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FLOOR SEAT TRACK STATION 815, X = - 8.5 FOUND WITH CORROSION. CABIN - AT SEAT TRACK STATION 815, X = - 8.5 CORROSION EVALUATED, FOUND EXFOLIATED AND   EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED   SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT STATION 869 TO EXISTING   SPLICE STATION 745, X = - 8.5 AS PER MD-11 SRM 53-00-52-2R FIGURE 201 REPAIR 1. REFER TO   SNRM N00675 FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
